# SDR FDEA201306301422

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 84,325 hours, 35,511 cycles
- Engine: Ge CF66D
- Engine time: 76,388 hours, 27,435 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B17
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 OIL TEMP ALERT, TEMP REACHED 162 DEGREES.  RAN QRH, SHUTDOWN ENGINE AFTER 15 MINS IN CAUTION ZONE.  TROUBLE SHOT IAW AMM 72-00-00-1/FIM 79-32-01. NO AIU FAULTS; NO FUEL AND/OR OIL CONTAMINATION.  CHECKED MASTER CHIP DETECTOR PRECAUTIONARY; NO METAL NOTED.  CHECKED OIL TEMP SENSOR.  INDICATION SHOWED 82 DEGREES CENTIGRADE. SLAVED IN NEW SENSOR, SHOWED 27 DEGREES CENTIGRADE.  R & R OIL TEMP SENSOR IAW AMM 79-32-01-2. OPS/LEAK CKD COMPARING NR 3 TEMPS TO NR 2 TEMPS DURING IDLE/LEAK CK.  TEMPS NOMINAL AND CONSISTENT BETWEEN ENGINES.  NO LEAKS NOTED.
